Advanced Search
MyIDEAS: Login

A Rermark on Infinitely Repeated Extensive Games

Contents:

Author Info

  • Rubinstein, A.
  • Wolnsky, A.

Abstract

Let Gamma be a game in extensive form and G be its reduced normal form game. Let Gamma ^infinity (delta) and G^infinity (delta) be the infinitely repeated game version of Gamma and G respectively, with common discount factor delta. This note points out that the set of SPE payoff vectors of Gamma^infinity (delta) might be different from that of G sub infinity (delta), even when delta is arbitrarily close to 1. This difference can be substantial when G fails to satisfy the "dimensionality" condition (a-la Fundenberg and Masking (1986) or Abreu, Dutta and Smith (1992)).

(This abstract was borrowed from another version of this item.)

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Tel Aviv - the Sackler Institute of Economic Studies in its series Papers with number 4-92.

as in new window
Length: 7 pages
Date of creation: 1992
Date of revision:
Handle: RePEc:fth:teavsa:4-92

Contact details of provider:
Postal: Tel-Aviv University, The Sackler Institute of Economic Studies, Ramat Aviv 69 978 Tel-Aviv, Israel
Phone: +972-3-640-9715
Fax: +972-3-640-9908
Email:
Web page: http://econ.tau.ac.il/
More information through EDIRC

Related research

Keywords: game theory ; economic models;

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Robert J. Aumann & Lloyd S. Shapley, 2013. "Long Term Competition -- A Game-Theoretic Analysis," Annals of Economics and Finance, Society for AEF, vol. 14(2), pages 627-640, November.
  2. Rubinstein, Ariel, 1986. "Finite automata play the repeated prisoner's dilemma," Journal of Economic Theory, Elsevier, vol. 39(1), pages 83-96, June.
  3. Abreu, Dilip & Rubinstein, Ariel, 1988. "The Structure of Nash Equilibrium in Repeated Games with Finite Automata," Econometrica, Econometric Society, vol. 56(6), pages 1259-81, November.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fth:teavsa:4-92. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.